# SDR AALA202211092309

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 55,438 hours, 35,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING OUTBOARD TRAILING EDGE FLAP HAS A PREVIOUS REPAIR SPLITTING / DEBONDED ON THE LOWER SURFACE AT RIB 13 AND 78 INCHES FROM THE OUTBOARD END. MAINTENANCE REPAIRED FLAP PER EA 340286.
